Alert archive / Massachusetts / Frost Advisories in 2022
Frost Advisory 8, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Oct 29, 2022, 3:00 PM EDT for 4 counties in Massachusetts; Bristol County, Newport County, Rhode Island. It took effect at Oct 30, 2022, 12:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2022, 3:00 PM EDT (19:00 UTC)
- In effect from
- Oct 30, 2022, 12:00 AM EDT
- Expired
- Oct 30, 2022, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Bristol County, RI, Newport County, RI
The radar
The Boston radar (KBOX), 6 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
485 WWUS71 KBOX 291900 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 300 PM EDT Sat Oct 29 2022 CTZ002>004-MAZ007-017>021-RIZ001-003-004-006-300800- /O.UPG.KBOX.FZ.A.0001.221030T0600Z-221030T1300Z/ /O.NEW.KBOX.FZ.W.0001.221030T0400Z-221030T1300Z/ Hartford CT-Tolland CT-Windham CT-Eastern Essex MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Northwest Providence RI- Western Kent RI-Eastern Kent RI-Washington RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Gloucester, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Foster, Smithfield, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Narragansett, and Westerly 300 PM EDT Sat Oct 29 2022 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... * WHAT...Sub-freezing temperatures between 25 to 32 degrees expected. * WHERE...Portions of northern Connecticut, northeastern and southeastern Massachusetts and northern and southern Rhode Island. * WHEN...From midnight tonight to 9 AM EDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ RIZ002-300800- /O.NEW.KBOX.FZ.W.0001.221030T0400Z-221030T1300Z/ Southeast Providence RI- Including the city of Providence 300 PM EDT Sat Oct 29 2022 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... * WHAT...Sub-freezing temperatures between 29 to 32 degrees expected. * WHERE...Southeast Providence RI County. * WHEN...From midnight tonight to 9 AM EDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MAZ014-016-300800- /O.UPG.KBOX.FZ.A.0001.221030T0600Z-221030T1300Z/ /O.NEW.KBOX.FR.Y.0008.221030T0400Z-221030T1300Z/ Southeast Middlesex MA-Eastern Norfolk MA- Including the cities of Cambridge and Quincy 300 PM EDT Sat Oct 29 2022 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Southeast Middlesex MA and Eastern Norfolk MA Counties. * WHEN...From midnight tonight to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MAZ015-RIZ005-007-300800- /O.NEW.KBOX.FR.Y.0008.221030T0400Z-221030T1300Z/ Suffolk MA-Bristol RI-Newport RI- Including the cities of Boston, Bristol, and Newport 300 PM EDT Sat Oct 29 2022 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...In Massachusetts, Suffolk MA County. In Rhode Island, Bristol RI and Newport RI Counties. * WHEN...From midnight tonight to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MAZ022-300800- /O.NEW.KBOX.FR.Y.0008.221030T0400Z-221030T1300Z/ Barnstable MA- Including the cities of Chatham, Falmouth, and Provincetown 300 PM EDT Sat Oct 29 2022 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... * WHAT...Temperatures as low as 33 to 36 degrees will result in frost formation across the mid Cape west. * WHERE...Barnstable MA County. * WHEN...From midnight tonight to 9 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
2 follow-up statements
548 WWUS71 KBOX 300708 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 308 AM EDT Sun Oct 30 2022 CTZ002>004-MAZ007-017>021-RIZ001>004-006-301300- /O.CON.KBOX.FZ.W.0001.000000T0000Z-221030T1300Z/ Hartford CT-Tolland CT-Windham CT-Eastern Essex MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Washington RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Gloucester, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Narragansett, and Westerly 308 AM EDT Sun Oct 30 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 27. * WHERE...Portions of northern Connecticut, northeastern and southeastern Massachusetts and northern and southern Rhode Island. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MAZ014>016-RIZ005-007-301300- /O.CON.KBOX.FR.Y.0008.000000T0000Z-221030T1300Z/ Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-Bristol RI- Newport RI- Including the cities of Cambridge, Boston, Quincy, Bristol, and Newport 308 AM EDT Sun Oct 30 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 30 will result in frost formation. * WHERE...In Massachusetts, Southeast Middlesex MA, Suffolk MA and Eastern Norfolk MA Counties. In Rhode Island, Bristol RI and Newport RI Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MAZ022-301300- /O.CON.KBOX.FR.Y.0008.000000T0000Z-221030T1300Z/ Barnstable MA- Including the cities of Chatham, Falmouth, and Provincetown 308 AM EDT Sun Oct 30 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 36 will result in frost formation. * WHERE...Barnstable MA County. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit https://weather.gov/box
117 WWUS71 KBOX 301258 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 858 AM EDT Sun Oct 30 2022 CTZ002>004-MAZ007-017>021-RIZ001>004-006-301400- /O.EXP.KBOX.FZ.W.0001.000000T0000Z-221030T1300Z/ Hartford CT-Tolland CT-Windham CT-Eastern Essex MA- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI- Washington RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Gloucester, Taunton, Brockton, Plymouth, Fall River, New Bedford, Mattapoisett, Foster, Smithfield, Providence, Coventry, West Greenwich, East Greenwich, Warwick, West Warwick, Narragansett, and Westerly 858 AM EDT Sun Oct 30 2022 ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures have warmed above freezing in many areas this morning. Therefore, the Freeze Warning will be allowed to expire. $$ MAZ014>016-RIZ005-007-301400- /O.EXP.KBOX.FR.Y.0008.000000T0000Z-221030T1300Z/ Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-Bristol RI- Newport RI- Including the cities of Cambridge, Boston, Quincy, Bristol, and Newport 858 AM EDT Sun Oct 30 2022 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures have warmed above 36 degrees in many areas this morning. Therefore, the Frost Advisory will be allowed to expire. $$ MAZ022-301400- /O.EXP.KBOX.FR.Y.0008.000000T0000Z-221030T1300Z/ Barnstable MA- Including the cities of Chatham, Falmouth, and Provincetown 858 AM EDT Sun Oct 30 2022 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures have warmed above 36 degrees in many areas this morning. Therefore, the Frost Advisory will be allowed to expire. $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 29, 1:36 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Oct 29, 1:36 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
136 PM EDT Sat Oct 29 2022
.SYNOPSIS...
High pressure will remain over southern New England through the
weekend, providing mainly clear and calm conditions. A freeze
is possible over southeastern areas tonight. Clouds increase
Sunday night and light rain is expected Halloween evening into
Tuesday morning. After the rain ends, dry and mild weather will
continue through the rest of the work week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
120 PM Update...
No changes in the latest update. Forecast remains on track.
430 AM update...
An upper level disturbance was exiting the region early this
morning, taking all of the high cloudiness along with it.
However, low cloudiness persisted over portions of Cape Cod and
the islands. It was resulting from a more pronounced northeast
to east flow between high pressure over southern New England and
low pressure between the mid-Atlantic coast and Bermuda. These
low clouds may persist well into the morning along the south
coast.
For most of the region, skies will be sunny today, thanks to
strong high pressure. High temperatures should warm to the upper
50s to around 60. A sea breeze is likely to develop due to a
weak gradient and seasonable temperatures. Elsewhere, light and
variable flow.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Freeze Watch for northern CT, much of RI, and much of eastern
MA tonight...
Tonight...
With clear skies and near calm conditions, expect significant
radiational cooling. We have issued a Freeze Watch for northern
CT, much of RI (excluding Providence metro and Bristol/Newport
Counties), and eastern MA (excluding Boston metro and Cape Cod
and the islands). In the Freeze Watch, temperatures are expect
to fall to 26-32 degrees overnight. Similar temperatures are
expected in western and northern MA, but the frost/freeze
program has ended in those areas for this season. Areas of
frost, with mid-30s lows, can be expected in some of the
aforementioned excluded areas, but the urban centers should
remain in the 35 to 40 range.
Will let the day shift convert to Freeze Warnings and Frost
Advisories for tonight...once the current Frost Advisories
expire.
Models do show some fog and low cloud development toward
daybreak over interior areas from eastern CT and RI northeastward
to about Norwood and Bedford. Have introduced some cloudiness
and patchy fog to the forecast for those areas.
Sunday...
After any morning low clouds/fog burn off, a stellar day is
forecast. High pressure will still be in control, but shifting
off the coast, allowing for a light southerly air flow. With
abundant sunshine, temperatures will climb to the lower and mid
60s, with very comfortable humidity. Enjoy.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
* Warm and cloudy on Monday
* Chance for isolated to scattered showers Monday night and Tuesday
* Warm dry weather settles in mid to late next week
Monday and Tuesday
Surface high pressure will be situated east of the region Monday
night. As a result return flow from the south will bring increasing
moisture and dewpoints into southern New England. This will support
increasing cloud cover Sunday night into Monday. The atmosphere will
remain mild as a broad upper-level ridge at 500 hPa supports above
normal temperatures across much of the eastern US. Low temps Sunday
night/Monday morning will be near-normal while afternoon temps
Monday will be near to slightly above normal in the low to mid 60s.
A sub-tropical low off the east coast that was originally expected
to bring tropical moisture and substantial precipitation to southern
New England late Monday is now expected to be held offshore from the
high pressure system that will be to our east. We're still expecting
a weaker area of low pressure to approach the region from the west
late Monday. This will bring isolated to scattered rain showers for
southern New England Monday night and Tuesday. Best chance for
showers will reside south of the I-90 corridor.
Those who don't experience rain on Tuesday will be under mostly
cloudy skies. Latest guidance suggests that some clearing may be
possible later in the day. Temperatures will remain above normal
with highs in the upper 60s to perhaps even 70 at some locations.
Wednesday through Friday
High pressure builds over the region by mid-week. This will support
dry weather and above normal temperatures through at least Friday.
Long-term model guidance suggests the upper-level ridge supporting
the surface high pressure will break down late week/early next
weekend as a cold front pushes east across the US. This will be our
next opportunity for substantial rainfall.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Through 00Z...High confidence.
VFR. Generally expecting light and variable winds, but localized
sea breezes should see speeds of 5-10 kts. A few spots along the
south coast may see gusts of 15-20 kts.
Tonight...High confidence.
VFR with light and variable winds. Anticipate patchy radiational
fog especially across the the Merrimack Valley. Could see some
spots fall to the MVFR/IFR limits.
Sunday...High confidence.
VFR with any patchy fog burning off by mid morning. Should see
winds becoming southerly by the afternoon. Another day of
localized sea breezes developing around 16Z.
Sunday Night...Moderate confidence.
VFR to start, but will see increasing cloudiness as the night
progresses. Should see MVFR and perhaps some localized IFR
ceilings spreading in. Light S/SW winds.
KBOS Terminal...High confidence in TAF. Sea breeze until roughly
23-01Z. Winds become more variable around this time. Should sea
breeze again on Sunday around 16Z.
KBDL Terminal...High confidence in TAF. Light wind.
Outlook /Monday through Wednesday/...
Monday: Mainly VFR, with local MVFR possible.
Monday Night: Mainly VFR, with areas MVFR possible. Chance
SHRA.
Tuesday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA.
Tuesday Night through Wednesday: VFR.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
10 AM Update...
Have taken down Small Craft Advisories as winds and waves are
well below SCA limits.
430 AM update...
Tonight through Saturday night...High Confidence.
High pressure builds east across southern New England today
then moves offshore Sunday. Winds less than 10-15 kt through
Sunday, highest across the southernmost waters today. Waves
gradually diminish to less than 5 ft, except in the waters
southeast of Nantucket, where they will remain near 5 ft through
Sunday. A Small Craft Advisory is in effect for the waters
southeast of Nantucket through Sunday...due to some swell from
an ocean storm located between the mid-Atlantic coast and
Bermuda.
Outlook /Sunday Night through Wednesday/...
Sunday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Sunday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Patchy fog.
Monday: Winds less than 25 kt. Seas locally approaching 5 ft.
Monday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers.
Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.
Chance of rain showers.
Tuesday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers.
Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Freeze Watch from late tonight through Sunday morning for
CTZ002>004.
MA...Freeze Watch from late tonight through Sunday morning for
MAZ007-014-016>021.
RI...Freeze Watch from late tonight through Sunday morning for
RIZ001-003-004-006.
MARINE...None.
&&
SYNOPSIS...RM/GAF
NEAR TERM...BL/RM
SHORT TERM...GAF
LONG TERM...RM
AVIATION...BL/Loconto
MARINE...BL/RM/GAFHazardous weather outlook, Oct 29, 4:07 AM EDT, 10 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 407 AM EDT Sat Oct 29 2022 MAZ002>006-008>013-015-022>024-026-RIZ002-005-007-008-300815- Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Suffolk MA-Barnstable MA- Dukes MA-Nantucket MA-Northern Middlesex MA-Southeast Providence RI- Bristol RI-Newport RI-Block Island RI- 407 AM EDT Sat Oct 29 2022 This Hazardous Weather Outlook is for central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-014-016-019>021-RIZ004-006-300815- Eastern Essex MA-Southeast Middlesex MA-Eastern Norfolk MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Eastern Kent RI-Washington RI- 407 AM EDT Sat Oct 29 2022 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ017-018-RIZ001-003-300815- Hartford CT-Tolland CT-Windham CT-Northern Bristol MA- Western Plymouth MA-Northwest Providence RI-Western Kent RI- 407 AM EDT Sat Oct 29 2022 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for northern Connecticut, southeastern Massachusetts and northern Rhode Island. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Freeze Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-300815- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 407 AM EDT Sat Oct 29 2022 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:52 AM EDT | Freeze Watch | BOX | Bristol, Essex, Middlesex, Norfolk, Plymouth | 11 hr |
| Oct 29, 3:57 AM EDT | Small Craft Advisory | BOX | 5 hr | |
| Oct 29, 3:00 PM EDT | Freeze Warning | BOX | Bristol, Essex, Norfolk, Plymouth | 18 hr |
Nearby
Frost Advisories in Massachusetts, 2022Frost Advisories in Rhode Island, 2022Every frost advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.